EconPapers    
Economics at your fingertips  
 

Numerical Solutions to Some Optimal Control Problems Arising from Innovation Diffusion

Luigi De Cesare (), Andrea Di Liddo () and Stefania Ragni

Computational Economics, 2003, vol. 22, issue 2, 173-186

Abstract: In this paper we propose a numerical approach for the solution of some optimalcontrol problems arising in the field of marketing decision models. Inparticular, we account for a specific innovation diffusion model. A numericalapproach may be useful to investigate some features of state variables andparameters of interest. The discrete problem is solved by the SimulatedAnnealing method and the resulting numerical scheme is applied to some testcases. Copyright Kluwer Academic Publishers 2003

Keywords: innovation diffusion; marketing models; optimal control problem; numerical approximation; Simulated Annealing (search for similar items in EconPapers)
Date: 2003
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1023/A:1026185814203 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:kap:compec:v:22:y:2003:i:2:p:173-186

Ordering information: This journal article can be ordered from
http://www.springer. ... ry/journal/10614/PS2

DOI: 10.1023/A:1026185814203

Access Statistics for this article

Computational Economics is currently edited by Hans Amman

More articles in Computational Economics from Springer, Society for Computational Economics Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-19
Handle: RePEc:kap:compec:v:22:y:2003:i:2:p:173-186